# SDR MALA060559

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 18,365 hours, 19,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL0 AND LBL18.3 IS CORRODED OUT OF LIMITS ON THE CENTER AISLE FLOOR PANEL ATTACH FLANGE BETWEEN FS297 AND FS307.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S53342. REF: EAMS WORK ORDER 214459 TASK 1508.
